MAUDE Adverse Event Report: JIANGSU WONDERFUL NONWOVEN TECH. CO., LTD COVERALLS ELASTIC CUFF & ANKLE 2XL WHT; NON-SURGICAL ISOLATION GOWN

JIANGSU WONDERFUL NONWOVEN TECH. CO., LTD COVERALLS ELASTIC CUFF & ANKLE 2XL WHT; NON-SURGICAL ISOLATION GOWN
Model Number 2202CV
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Irritation (2076)
Date of Event 04/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the supplier investigation the device history record review did not indicate any exception that could lead to the reported incident.No sample was available for investigation.According to the supplier, the finished products meet the requirements of cardinal health and all inspections are within specification limits.Test results of the (b)(6) meet the specification requirements and no deviation was found during the manufacturing process.From the investigation, the root cause for the reported incident could not be determined.At this time no additional action will be taken but we will continue to monitor the trend of this type of incident.
 
Event or Problem Description
An employee reported an allergic reaction to the exterior of the white coveralls.She was sent to her allergy md on (b)(6) 2019.

Brand Name
COVERALLS ELASTIC CUFF & ANKLE 2XL WHT
Common Device Name
NON-SURGICAL ISOLATION GOWN
Manufacturer (Section D)
JIANGSU WONDERFUL NONWOVEN TECH. CO., LTD
302 beijing east rd siyang,
suqian city, jiangsu 22370 0
CH  223700
MDR Report Key8552034
Report Number1423537-2019-00312
Device Sequence Number13889186
Product Code OEA
UDI-Device Identifier10885380125515
UDI-Public10885380125515
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/25/2019
Report Date (Section F) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number2202CV
Device Catalogue Number2202CV
Device Lot Number18KFPNA033
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/08/2019
Date Report to Manufacturer04/09/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2019
Initial Report FDA Received Date04/25/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;